# SDR CA990728048

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 204-B
- Engine: Lyc T5311B
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Wrong Part
- Location: Starter/Gen
- Component: Lucas, 23031004
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UNIT SENT TO O/H.  WHEN SG WAS DISASSEMBLED, IT WAS NOTED THAT THE WRONG BEARINGS WERE INSTALLED (NOT THE MANUFACTURER'S BEARINGS).  UNAPPROVED PARTS REPLACED AND RETURNED TO SERVICE.
